A remark on a mathematical formulation for system loss minimization using equal incremental loss sensitivities

Seong Deog Yang, Sang Joong Lee

Research output: Contribution to journalArticle

Abstract

In this letter, we point out an ambiguity in the mathematical formulation of the optimization problem for the system loss using loss sensitivities treated in a recent IEEE publication and provide a concrete mathematical interpretation of the optimization procedure to clear up the ambiguity.

Original languageEnglish
Pages (from-to)496-497
Number of pages2
JournalIEEE Transactions on Power Systems
Volume22
Issue number1
DOIs
Publication statusPublished - 2007 Feb

Keywords

  • Mathematical formulation
  • Optimization
  • System loss

ASJC Scopus subject areas

  • Energy Engineering and Power Technology
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'A remark on a mathematical formulation for system loss minimization using equal incremental loss sensitivities'. Together they form a unique fingerprint.

  • Cite this